# SDR USAA051147

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE AT AFT ENTRANCE DOOR SILL AROUND NUTPLATES BETWEEN STA 967 AND 986.  REMOVED DAMAGE AND REINSTALLED FABRICATED REPAIR PARTS IAW SRM 51-70-11, DEFECT SIZE: 20".
